# SDR EIA2001206

- Difficulty date: March 27, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND RIGHT STATION 1460-1480 STRINGER 20R TO STRINGER 22R CORROSION UNDER WINDOW FORGING.  REPAIRED PER ECRA 3203-053-047-2.  (M)
